Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Apr 28, 2021, 6:23 AM CDT for McIntosh County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2021, 6:23 AM CDT (11:23 UTC)
- Expired
- Apr 28, 2021, 7:00 AM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
County McIntosh County, OK
The radar
The Tulsa radar (KINX), 93 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
717
WWUS84 KTSA 281123
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
623 AM CDT Wed Apr 28 2021
OKZ070-071-281200-
Muskogee OK-McIntosh OK-
623 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR MCINTOSH AND CENTRAL MUSKOGEE
COUNTIES UNTIL 700 AM CDT...
At 623 AM CDT, strong thunderstorms were located along a line
extending from 3 miles west of Council Hill to 4 miles northeast of
Indianola. Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Eufaula... Checotah...
Oktaha... Boynton...
Council Hill... Rentiesville...
Stidham... Vivian...
Lake Eufaula State Park... Raiford...
Wainwright... Hitchita...
Pierce... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 250 and
273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3555 9577 3555 9572 3562 9571 3573 9552
3531 9525 3529 9535 3533 9540 3529 9546
3530 9550 3528 9552 3527 9551 3525 9557
3522 9560 3523 9562 3524 9560 3525 9563
3522 9568 3520 9568 3518 9576 3520 9579
TIME...MOT...LOC 1123Z 237DEG 29KT 3555 9571 3521 9572
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 28, 4:30 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 28, 4:30 AM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
430 AM CDT Wed Apr 28 2021
.DISCUSSION...
Several rounds of showers and thunderstorms will continue through
tonight, before ending from northwest to southeast late tonight
and Thursday as a cold front pushes through the area. An almost
tropical like airmass is in place over the area with deep
moisture, low LCL's, and moderate to strong low level shear. This
has resulted in rather innocuous looking storms showing low level
rotation overnight. The main severe weather threat through the
morning will continue to be tornadoes from low-topped convection.
Outflow boundaries from morning convection will likely determine
where any severe storms may fire later this afternoon into the
evening. The overall best severe parameters will likely be to our
southwest though. Locally heavy rainfall will be a bigger concern
in our area by later today and tonight, with both flash flooding
and main-stem river flooding possible depending on just where the
heavier rain swaths set up.
We will dry out later Thursday through Saturday, but the model
consensus has shifted much farther north with the track of the
upper system once it finally ejects out of northern Mexico or
southwest Texas. Thus shower and thunderstorm chances will return
Sunday as this system moves over or near the area.
Another storm system may affect the area early next week, but the
usual timing differences exist, so pops have been kept on the
lower side for now.
Stayed fairly close to the National Blend of Models forecast.
&&
.PREV DISCUSSION... /Issued 1234 AM CDT Wed Apr 28 2021/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR cigs will gradually lower to MVFR categories overnight as
areal coverage of rain and thunder begin to increase.
MVFR/IFR cigs and vsbys will prevail through the period in periods
of RA/+RA and thunder. RA/TSRA is expected to end late in the
period across the NE OK sites as a cold front moves through
those sites.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 60 73 51 / 100 90 30 10
FSM 78 63 75 53 / 100 90 80 20
MLC 76 61 73 52 / 100 90 60 20
BVO 74 58 73 48 / 90 80 20 10
FYV 73 61 71 47 / 100 90 60 10
BYV 72 61 71 49 / 100 90 60 10
MKO 74 61 73 51 / 100 90 50 10
MIO 71 59 73 49 / 100 90 30 10
F10 74 59 73 51 / 100 90 40 10
HHW 80 63 73 55 / 60 100 80 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ049-053>076.
AR...Flood Watch through Thursday morning for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...23
LONG TERM....05
PLATEHazardous weather outlook, Apr 28, 5:18 AM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 518 AM CDT Wed Apr 28 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 518 AM CDT Wed Apr 28 2021 ...SEVERE STORMS AND FLOODING POSSIBLE THROUGH TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Southeast of Interstate 44. DISCUSSION... Several rounds of showers and thunderstorms will move across the area today into tonight. Moderate to strong low level shear this morning will result in a continued chance for rotating storms and possibly a couple tornadoes. Renewed storm development is expected later this afternoon into this evening, mainly along leftover outflow boundaries from the morning storms, and also along a cold front that will be moving into northeast Oklahoma this evening. All severe hazards will be possible with these storms. The severe weather threat is expected to diminish by late evening into the overnight hours. Widespread rainfall amounts of one to three inches are expected through tonight, with locally higher amounts to around five inches possible where persistent heavier bands of storms set up. This will result in the potential for both flash flooding and main-stem river flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential. FRIDAY...No Hazards. SATURDAY through TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Showers and thunderstorms will gradually end from the northwest Thursday. The main upper level storm system will finally move northeast out of southwest Texas this weekend, and across our area by Sunday, bringing a chance for showers and thunderstorms late Saturday night and Sunday. Another storm system will keep the chances for showers and thunderstorms going into early next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 28, 5:22 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
522 AM CDT Wed Apr 28 2021
OKZ068-070-072-281045-
Muskogee OK-Sequoyah OK-Cherokee OK-
522 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...
SOUTHEASTERN CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 545 AM
CDT...
At 522 AM CDT, a strong thunderstorm was located near Webbers Falls,
moving northeast at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Warner... Vian...
Gore... Porum...
Webbers Falls... Marble City...
Cookson... Brushy Lake State Park...
Cherokee Landing State Park... Greenleaf State Park...
Lake Tenkiller State Park... Box...
This includes Interstate 40 in Oklahoma between mile markers 275 and
297.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3573 9480 3564 9481 3564 9477 3554 9473
3544 9502 3546 9503 3546 9505 3545 9507
3541 9508 3535 9526 3548 9535 3555 9535
3588 9486
TIME...MOT...LOC 1022Z 244DEG 35KT 3549 9516Special weather statement, Apr 28, 5:44 AM CDT, 39 minutes before
Special Weather Statement National Weather Service Tulsa OK 544 AM CDT Wed Apr 28 2021 OKZ066-070-071-281100- Muskogee OK-Okmulgee OK-McIntosh OK- 544 AM CDT Wed Apr 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCINTOSH...WEST CENTRAL MUSKOGEE AND CENTRAL OKMULGEE COUNTIES UNTIL 600 AM CDT... At 544 AM CDT, a strong thunderstorm was located over Okmulgee, moving northeast at 45 mph. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Okmulgee... Morris... Dewar... Schulter... Boynton... Grayson... Hoffman... Preston... Bald Hill... Eram... This includes Interstate 40 in Oklahoma near mile marker 243. A Tornado Watch remains in effect until 1000 AM CDT for southeastern, northeastern and east central Oklahoma. LAT...LON 3586 9591 3568 9555 3543 9589 3555 9609 TIME...MOT...LOC 1044Z 218DEG 40KT 3561 9593
Special weather statement, Apr 28, 5:48 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
548 AM CDT Wed Apr 28 2021
ARZ010-OKZ068-069-281115-
Washington AR-Adair OK-Cherokee OK-
548 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHINGTON...ADAIR
AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 615 AM CDT...
At 548 AM CDT, a strong thunderstorm was located 7 miles east of
Cherokee Landing State Park, moving northeast at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Stilwell... Westville...
Adair State Park... Proctor...
Christie... Maryetta...
Cookson... Cherokee Landing State Park...
Bunch... Baron...
Clyde... Summers...
Morrow...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.
LAT...LON 3564 9484 3564 9487 3576 9499 3612 9463
3584 9435
TIME...MOT...LOC 1048Z 230DEG 30KT 3579 9479Special weather statement, Apr 28, 5:54 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
554 AM CDT Wed Apr 28 2021
OKZ065-066-071-281130-
Okmulgee OK-Okfuskee OK-McIntosh OK-
554 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCINTOSH...SOUTHEASTERN
OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL 630 AM CDT...
At 554 AM CDT, a strong thunderstorm was located 4 miles east of
Dustin, moving northeast at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Grayson... Hanna...
Hoffman... Stidham...
Raiford... Vivian...
Hitchita... Pierce...
Vernon...
This includes Interstate 40 in Oklahoma between mile markers 240 and
255.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3557 9579 3531 9555 3516 9598 3529 9598
3529 9609 3531 9610
TIME...MOT...LOC 1054Z 231DEG 32KT 3529 9595Special weather statement, Apr 28, 6:03 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
603 AM CDT Wed Apr 28 2021
OKZ068-069-072-281130-
Adair OK-Sequoyah OK-Cherokee OK-
603 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...
SOUTHWESTERN ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 630 AM
CDT...
At 603 AM CDT, a strong thunderstorm was located near Lake Tenkiller
State Park, moving northeast at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Marble City... Cookson...
Brushy Lake State Park... Brushy...
Cherokee Landing State Park... Bunch...
Lake Tenkiller State Park... Box...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for northeastern
and east central Oklahoma.
LAT...LON 3550 9509 3562 9513 3563 9513 3577 9494
3576 9481 3573 9473 3564 9469 3556 9469
TIME...MOT...LOC 1103Z 235DEG 34KT 3560 9499Special weather statement, Apr 28, 6:23 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
623 AM CDT Wed Apr 28 2021
OKZ070-071-281200-
Muskogee OK-McIntosh OK-
623 AM CDT Wed Apr 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR MCINTOSH AND CENTRAL MUSKOGEE
COUNTIES UNTIL 700 AM CDT...
At 623 AM CDT, strong thunderstorms were located along a line
extending from 3 miles west of Council Hill to 4 miles northeast of
Indianola. Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Eufaula... Checotah...
Oktaha... Boynton...
Council Hill... Rentiesville...
Stidham... Vivian...
Lake Eufaula State Park... Raiford...
Wainwright... Hitchita...
Pierce... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 250 and
273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for southeastern,
northeastern and east central Oklahoma.
LAT...LON 3555 9577 3555 9572 3562 9571 3573 9552
3531 9525 3529 9535 3533 9540 3529 9546
3530 9550 3528 9552 3527 9551 3525 9557
3522 9560 3523 9562 3524 9560 3525 9563
3522 9568 3520 9568 3518 9576 3520 9579
TIME...MOT...LOC 1123Z 237DEG 29KT 3555 9571 3521 9572The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 1:54 AM CDT | Special Weather Statement | TSA | Craig, Osage, Rogers, Washington | 21 min |
| Apr 28, 2:16 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Apr 28, 2:20 AM CDT | Tornado Warning | TSA | Okfuskee, Okmulgee | 40 min |
| Apr 28, 2:57 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee | 15 min |
| Apr 28, 5:12 AM CDT | Special Weather Statement | TSA | Adair | 33 min |
| Apr 28, 5:19 AM CDT | Special Weather Statement | TSA | Okmulgee | 26 min |
| Apr 28, 5:22 AM CDT | Special Weather Statement | TSA | Sequoyah | 23 min |
| Apr 28, 5:44 AM CDT | Special Weather Statement | TSA | Okmulgee | 16 min |
| Apr 28, 5:48 AM CDT | Special Weather Statement | TSA | Adair | 27 min |
| Apr 28, 5:52 AM CDT | Tornado Warning | TSA | Adair | 38 min |
| Apr 28, 5:54 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| Apr 28, 6:03 AM CDT | Special Weather Statement | TSA | Sequoyah | 27 min |
| Apr 28, 6:26 AM CDT | Tornado Warning | TSA | Adair | 18 min |
| Apr 28, 6:45 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Muskogee, Sequoyah | 5 hr |
| Apr 28, 6:53 AM CDT | Special Weather Statement | TSA | Muskogee | 52 min |
| Apr 28, 7:43 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 47 min |
| Apr 28, 7:52 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 5 hr |
| Apr 28, 8:29 AM CDT | Flash Flood Warning | TSA | Adair | 4 hr |
| Apr 28, 9:15 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 47 hr |
| Apr 28, 9:15 AM CDT | River Flood Warning | TSA | Cherokee | 64 hr |
| Apr 28, 9:15 AM CDT | River Flood Warning | TSA | Cherokee | 11 hr |
| Apr 28, 9:15 AM CDT | River Flood Warning | TSA | Adair, Delaware | 41 hr |
| Apr 28, 9:18 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 23 hr |
| Apr 28, 9:22 AM CDT | River Flood Warning | TSA | Creek | 7 hr |
| Apr 28, 9:35 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| Apr 28, 9:58 AM CDT | River Flood Warning | TSA | Sequoyah | 41 hr |
| Apr 28, 10:01 AM CDT | River Flood Warning | TSA | Okmulgee | 16 hr |
| Apr 28, 10:14 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 46 min |
| Apr 28, 10:38 AM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| Apr 28, 10:40 AM CDT | Tornado Warning | TSA | McIntosh, Pittsburg | 35 min |
| Apr 28, 10:49 AM CDT | Flash Flood Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 4 hr |
| Apr 28, 11:09 AM CDT | Tornado Warning | TSA | Haskell, McIntosh, Pittsburg | 31 min |
| Apr 28, 11:42 AM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| Apr 28, 12:32 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, McIntosh and 3 more | 9 hr |
| Apr 28, 4:36 PM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Apr 28, 6:47 AM CDT | Special Weather Statement | TSA | Washington | 43 min |
| Apr 28, 7:04 AM CDT | Special Weather Statement | TSA | Benton | 26 min |
| Apr 28, 7:20 AM CDT | Areal Flood Advisory | TSA | Benton, Washington | 4 hr |
| Apr 28, 7:34 AM CDT | Special Weather Statement | TSA | Benton | 26 min |
| Apr 28, 7:47 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 43 min |
| Apr 28, 7:58 AM CDT | Special Weather Statement | TSA | Benton | 32 min |
| Apr 28, 8:03 AM CDT | Tornado Warning | TSA | Benton | 27 min |
| Apr 28, 8:13 AM CDT | Tornado Warning | TSA | Carroll | 22 min |
| Apr 28, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 44 min |
| Apr 28, 8:27 AM CDT | Special Weather Statement | TSA | Crawford, Washington | 48 min |
| Apr 28, 8:40 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 50 min |
| Apr 28, 9:04 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 26 min |
| Apr 28, 9:15 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Madison | 45 min |
| Apr 28, 9:26 AM CDT | Special Weather Statement | TSA | Carroll | 19 min |
| Apr 28, 9:42 AM CDT | Areal Flood Advisory | TSA | Carroll, Madison, Washington | 3 hr |
| Apr 28, 9:56 AM CDT | Special Weather Statement | TSA | Carroll, Franklin, Madison | 34 min |
| Apr 28, 9:58 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 41 hr |
| Apr 28, 9:58 AM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 70 hr |
| Apr 28, 10:34 AM CDT | Special Weather Statement | TSA | Franklin | 41 min |
| Apr 28, 11:34 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin | 3 hr |
| Apr 28, 11:52 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 8 hr |
| Apr 28, 4:42 PM CDT | River Flood Advisory | TSA | Crawford, Franklin | 19 hr |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.